# SDR ASAA0853517

- Difficulty date: September 19, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 6,329 hours, 1,868 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G9V2
- Condition: Failed
- Location: Hf Comm
- Part time: 6,329 hours, 1,868 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO NR 1 INOP VERIFIED MALFUNCTION BITE CHECK PER MM 23 11 00 SHOW TRANCEIVER NR 1 FAILURE.  REMOVED AND REPLACED NR 1 HF TRANCEIVER.  OPERATIONAL TEST GOOD PER MM 23 11 21, SYSTEM CHECKS GOOD.
